<< Previous Issue Communications of the Korean Mathematical Society (Vol. 9, No. 2) Next Issue >>
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 261—502
Locally complete intersection ideals in Cohen-Macaulay local rings
Mee-Kyoung Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 261—264
Normal BCI/BCK-algebras
Jie Meng, Shi Ming Wei, Young Bae Jin
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 265—270
On discrete groups
Young Hyun Cho, Jae Myung Chung
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 271—274
Decompositions of ideals in BCI-algebras
Shi Ming Wei, Young Bae Jun
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 275—278
Upper bounds for assignment functions
Gwang Yeon Lee
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 279—284
Globally determined algebras
Young Yug Kang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 285—291
A note on approximation properties of Banach spaces
Chong-Man Cho
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 293—298
Ultraseparability of certain function algebras
Sunwook Hwang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 299—302
Solutions on nonlinear functional differential equations in $L^p$ spaces
Ki Sik Ha, Ki-Yeon Shin
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 303—315
On Kato's decomposition theorem
Yong Bin Choi, Young Min Han, In Sung Hwang
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 317—325
Dirichlet problem on the upper half plane - a heuristic argument
Geon H. Choe
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 327—329
Integral operators for operator valued measures
Jae Myung Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 331—336
Existence of resonances for differential operators
Insuk Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 337—353
A bifurcation analysis for radially symmetric energy minimizing maps on annulus
Dong Pyo Chi, Gie Hyun Park
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 355—359
Extensions of $t$-modules
Sung Sik Woo
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 361—367
On real hypersurfaces of type a in a complex space form (II)
Yong-Soo Pyo
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 369—383
Riemannian foliations anf ${F}$-jacobi fields
Hobum Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 385—391
The structure conformal vector fields on a sasakian manifold
Jong-Ik Hyun
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 393—400
On compact generic submanifolds in a sasakian space form
Sung-Baik Lee, Nam-Gil Kim, Seung-Gook Han, In-Yeong Yoo
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 401—409
A note on the rank of the flow
Joseph Auslander, Young-Key Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 411—414
Equivariant vector bundles over $S^1$
Sung Sook Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 415—418
On the weak law of large numbers for arrays of pairwise independent random variables
Dug Hun Hong, Seok Yoon Hwang, Joong Sung Kwon
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 419—421
An error analysis of the discrete galerkin scheme for nonlinear integral equations
Young-Hee Kim, Man-Suk Song
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 423—438
The steepest descent method and the conjugate gradient method for slightly non-symmetric, positive definite matrices
Dong Ho Shin, Do Hyun Kim, Man Suk Song
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 439—448
Efficient parallel iterative method for solving large nonsymmetric linear systems
Jae Heon Yun
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 449—465
$H^1(\Omega)$-Norm error analysis under numerical quadrature rules by the $P$-version of the finite element method
Ik-Sung Kim, Chang-Geun Kim, Man-Suk Song
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 467—489
A quasi-newton method using directional derivatives for nonlinear equations
Sunyoung Kim
Commun. Korean Math. Soc. 1994 Vol. 9, No. 2, 491—502

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd